Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10688
Title: Implicit solution function of P0 and Z matrix linear complementarity constraints
Authors: Chen, X 
Xiang, S
Keywords: Linear complementarity problem
P0-matrix
Perron-Frobenius theorem
Regularization technique
Z-matrix
Issue Date: 2011
Source: Mathematical programming, 2011, v. 128, no. 1-2, p. 1-18 How to cite?
Journal: Mathematical Programming 
Abstract: Using the least element solution of the P0 and Z matrix linear complementarity problem (LCP), we define an implicit solution function for linear complementarity constraints (LCC). We show that the sequence of solution functions defined by the unique solution of the regularized LCP is monotonically increasing and converges to the implicit solution function as the regularization parameter goes down to zero. Moreover, each component of the implicit solution function is convex. We find that the solution set of the irreducible P0 and Z matrix LCP can be represented by the least element solution and a Perron-Frobenius eigenvector. These results are applied to convex reformulation of mathematical programs with P0 and Z matrix LCC. Preliminary numerical results show the effectiveness and the efficiency of the reformulation.
URI: http://hdl.handle.net/10397/10688
ISSN: 0025-5610
DOI: 10.1007/s10107-009-0291-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Jul 28, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

40
Last Week
4
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.